# SDR USAA20100331BB023

- Difficulty date: March 29, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EXTERNAL EMERGENCY LIGHT AT DOOR L4 WAS INOPERATIVE.  CLEANED THE TERMINAL AT LIGHT ASSEMBLY AT DOOR L4.  ALSO, REMOVED AND REPLACED THE BATTERY PACK AND CHARGER.
